# SDR AALA202201243162

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 54,527 hours, 34,660 cycles
- System (JASC): 2540 · Lavatories
- Part: Latch
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 LAVATORY DOOR DIFFICULT TO OPEN. LUBRICATED LOCKING LATCH ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
